# SDR USAA2013010200015

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 34,569 hours, 20,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT EMERGENCY LIGHT LENS AT ROW 12 MISSING.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS PER AMM 33-51-18.
